Analysis & PDE
- Anal. PDE
- Volume 5, Number 2 (2012), 313-338.
Dispersion and controllability for the Schrödinger equation on negatively curved manifolds
We study the time-dependent Schrödinger equation , on a compact Riemannian manifold on which the geodesic flow has the Anosov property. Using the notion of semiclassical measures, we prove various results related to the dispersive properties of the Schrödinger propagator, and to controllability.
Anal. PDE, Volume 5, Number 2 (2012), 313-338.
Received: 28 July 2010
Revised: 27 August 2011
Accepted: 31 August 2011
First available in Project Euclid: 20 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Anantharaman, Nalini; Rivière, Gabriel. Dispersion and controllability for the Schrödinger equation on negatively curved manifolds. Anal. PDE 5 (2012), no. 2, 313--338. doi:10.2140/apde.2012.5.313. https://projecteuclid.org/euclid.apde/1513731212